Methods and Applications of Analysis

Volume 11 (2004)

Number 1

On the Spectrum of the Schur Complement of the Stokes Operator via Conformal Mapping

Pages: 133 – 154

DOI: http://dx.doi.org/10.4310/MAA.2004.v11.n1.a8

Author

Sandor Zsuppan

Abstract

We investigate the eigenvalues and eigenfunctions of the Schur complement operator of the first kind of Stokes problem posed on a plane domain and give results on the number, multiplicity and stability of these eigenvalues in dependence on the problem domain.

Full Text (PDF format)